# SDR IPXA13B77018

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Te Flap
- Component part number: 65B01925316A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD T/E MID FLAP 2 DENTS UPPER SIDE 1ST DENT 1.1" IN DIA 6.5 " FROM T/E AND 39.5 FROM INBD EDGE 2ND DENT IS 1.0" IN DIA. 2.5" FROM T/E A ND 58" FROM INBD EDGE.  REPAIRED IAW EO B747-5750-49759-A.
